# SDR SWIA201232319

- Difficulty date: December 7, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 26,486 hours, 22,269 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIB INDICATION FOR BOTH ENGINES WENT OFF THE SCALE WITH A VIOLENT SHAKING OF THE AIRFRAME AT 18,000 FEET.  (FLT 6479)  RAN BOTH ENGINES AT VARIOUS POWER SETTINGS.  OPERATED BOTH COWL ANTI-ICE VALVES SEVERAL TIMES.  INSPECTED FAN BLADES AND TURBINE BLADES, NO DAMAGE NOTED.  NO ABNORMAL VIBES NOTED.
